Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Suffering from black color loose stools after taking Pantocid DSR, C-Pink-M, Telsartan and Novastat TG. Suggest

Apr 2014
User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 6300 Questions
My grandmother was recently admitted in Hospital with anasarca disease and multiple pains. General medicine Doctor investigated and found anemia, leucocytosis and hyperglycaemia.and cardiologist observed while taking 2d echo arotic valve sclerosis and grade 1 diastolic dysfunction. They suggested Tablets are Pantocid DSR, C-Pink-M, Telsartan 40 Mg, Novastat TG, Clopilet 75Mg, Rancard 500Mg, Inj. Insugen.she was also a diabetic patient. she is suffering with lose motions black in color thrice a day while using the above mentioned mediciances.Requesting you to kindly help me in this regard……
Posted Fri, 29 Nov 2013 in Medicines and Side Effects
Answered by Dr. Indu Kumar 1 hour later
Brief Answer: Black colour stool is due to iron tablets. Detailed Answer: Hello Thanks for writing to XXXXXXX Your grand mother is getting right treatment. You can follow their advice. Findings of 2-D echo are due to aging.Aortic valve sclerosis is also age related findings.Grade 1 diastolic dysfunction can be ignored. She is also getting right medicines for hypertension,dyslipidemia,diabetes mellitus and anemia. Loose motion and black colour stool is due to iron tablets.You should talk to your doctor for this problem.She may need dose adjustment. Other medicines should be continued. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor